On two problems of A. Salomaa

Ésik, Zoltán and Salomaa, Arto: On two problems of A. Salomaa. Acta cybernetica, (2) 4. pp. 299-306. (1976)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_004_299-306.pdf

Download (744kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 2
Number: 4
Page Range: pp. 299-306
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 306. p.; Ismertetett mű: O dvuh problemah A. Salomaa
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12224

Actions (login required)

View Item View Item